# SDR DL72K980314

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND CRACK NR 2 FLAP O/B MOUNT CORRODED.  FABRICATED REP AIR DOUBLER PER MM 57-20-21 FIG 807.  INSTALLED REPAIRED ACTUATOR MOUNT ON A/C.
